# SDR SWAA013364

- Difficulty date: December 19, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 59,081 hours, 63,141 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L2 & R2 Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BOTH AFT CABIN DOOR EVACUATION SLIDE PRESSURE INDICATORS OUT OF VIEW.  REPOSITIONED BOTH SLIDE PER MM.
